MathSciNet Relay Station
MathSciNet bibliographic data
MR1873136 60K35 (82B43)
Lalley, S. P. Percolation clusters in hyperbolic tessellations. Geom. Funct. Anal. 11 (2001), no. 5, 971–1030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement